# SDR UIEA2020100862179

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,946 hours, 15,484 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 94A0777
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALT EICAS AT FL 39.0 OUTFLOW VALVE UNCONTROLLABLE.  ITEM 1: FOUND UNDER WING FAIRING SUPPORT AIR CONDITIONING GROUND SEV CONNECTION DUCT SUPPORT BRACKET ASSEMBLY DAMAGE AND ATTACHED AIR CONDITIONING DUCT DISCONNECTED.  ACCOMPLISHED REPAIR, PER EO NO 6753A884.  LEAK CHECK GOOD.  ITEM 2: REMOVED AND REPLACED BOTH CABIN ALT CONTROLLERS AUTO 1 & AUTO 2, IAW B767 AMM 21-31-02.  NO DEFECTS NOTED, OPS CHECK OF AUTO 1 & AUTO 2 GOOD, IAW B767 FIM 21-31 FAULT TREE 803 AT THIS TIME.  ITEM 3: REMOVED AND REPLACED CABIN ALT CONTROLLER ON P5 PANEL, IAW B767 AMM 21-31-01.  OPS CHECK, IAW B767 AMM 21-31-01.  NO DEFECTS NOTED AT THIS TIME.  C/W SYSTEM TEST OF EQUIPMENT COOLING, IAW B767 AMM 21-58-00.  NO DEFECTS NOTED AT THIS.  C/W EXCESSIVE CABIN PRESSURE LEAKAGE TEST, IAW B767 AMM 05-51-24.  OFF PARTS: P/N 2117388-6, SN 108-1547, PN 130502-7, SN 114-A0307.
